Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Products of Toeplitz operators on the Fock space

Authors: Hong Rae Cho, Jong-Do Park and Kehe Zhu
Journal: Proc. Amer. Math. Soc. 142 (2014), 2483-2489
MSC (2010): Primary 47B35, 30H20
Published electronically: March 19, 2014
MathSciNet review: 3195769
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ and $ g$ be functions, not identically zero, in the Fock space $ F^2_\alpha $ of $ \mathbb{C}^n$. We show that the product $ T_fT_{\overline g}$ of Toeplitz operators on $ F^2_\alpha $ is bounded if and only if $ f(z)=e^{q(z)}$ and $ g(z)=ce^{-q(z)}$, where $ c$ is a nonzero constant and $ q$ is a linear polynomial.

References [Enhancements On Off] (What's this?)

  • [1] H. R. Cho, B. R. Choe and H. Koo, Linear combinations of composition operators on the Fock-Sobolev spaces, preprint.
  • [2] Hong Rae Cho and Kehe Zhu, Fock-Sobolev spaces and their Carleson measures, J. Funct. Anal. 263 (2012), no. 8, 2483-2506. MR 2964691,
  • [3] Svante Janson, Jaak Peetre, and Richard Rochberg, Hankel forms and the Fock space, Rev. Mat. Iberoamericana 3 (1987), no. 1, 61-138. MR 1008445 (91a:47029),
  • [4] Jong-Do Park, Bounded Toeplitz products on the Bergman space of the unit ball in $ {\mathbb{C}}^n$, Integral Equations Operator Theory 54 (2006), no. 4, 571-584. MR 2222985 (2007e:47043),
  • [5] D. Sarason, Products of Toeplitz operators, in: V. P. Khavin, N. K. Nikolski (Eds.), Linear and Complex Analysis Problem Book 3, Part I, Lecture Notes in Math., 1573, Springer, Berlin, 1994, 318-319. MR 1334345 (96c:00001a)
  • [6] Karel Stroethoff and Dechao Zheng, Products of Hankel and Toeplitz operators on the Bergman space, J. Funct. Anal. 169 (1999), no. 1, 289-313. MR 1726756 (2000i:47053),
  • [7] Karel Stroethoff and Dechao Zheng, Bounded Toeplitz products on the Bergman space of the polydisk, J. Math. Anal. Appl. 278 (2003), no. 1, 125-135. MR 1963469 (2003m:47051),
  • [8] Karel Stroethoff and Dechao Zheng, Bounded Toeplitz products on Bergman spaces of the unit ball, J. Math. Anal. Appl. 325 (2007), no. 1, 114-129. MR 2273032 (2007k:47044),
  • [9] Dechao Zheng, The distribution function inequality and products of Toeplitz operators and Hankel operators, J. Funct. Anal. 138 (1996), no. 2, 477-501. MR 1395967 (97e:47040),
  • [10] Kehe Zhu, Analysis on Fock spaces, Graduate Texts in Mathematics, vol. 263, Springer, New York, 2012. MR 2934601

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B35, 30H20

Retrieve articles in all journals with MSC (2010): 47B35, 30H20

Additional Information

Hong Rae Cho
Affiliation: Department of Mathematics, Pusan National University, Pusan 609-735, Republic of Korea

Jong-Do Park
Affiliation: School of Mathematics, KIAS, Hoegiro 87, Dongdaemun-gu, Seoul 130-722, Republic of Korea

Kehe Zhu
Affiliation: Department of Mathematics and Statistics, SUNY, Albany, New York 12222

Keywords: Toeplitz operator, Fock space, Weierstrass factorization, Berezin transform
Received by editor(s): August 3, 2012
Published electronically: March 19, 2014
Additional Notes: This work was supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government (MEST) (NRF-2011-0013740 for the first author) and (NRF-2010-0011841 for the second author)
Communicated by: Richard Rochberg
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society